MAUDE Adverse Event Report: OLYMPUS WINTER & IBE GMBH BERLIN FACILITY MULTIPLE; ELECTROSURGICAL GENERATOR

OLYMPUS WINTER & IBE GMBH BERLIN FACILITY MULTIPLE; ELECTROSURGICAL GENERATOR
Model Number WB991036
Medical Device Problem Code Output Problem (3005)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Event or Problem Description
It was reported, the generator was showing error 231.The issue occurred during preparation for use.There were no reports of patient harm.
 
Additional Manufacturer Narrative
The evaluation of the event is ongoing.Should additional relevant information become available, a supplemental report will be submitted.
 
Additional Manufacturer Narrative
This report is being supplemented to provide additional information based on the results of the device evaluation, legal manufacturer's final investigation, and information obtained from the customer.Additional information added to the following fields: b5, d8, d9.H3, h4, h6.The device was returned to olympus for evaluation and the customer's reported issue was not confirmed.A review of the device history record found no deviations that could have caused or contributed to the reported issue.It has been over six years since the subject device was manufactured.Based on the results of the investigation, a definitive root cause could not be determined as the reported e231 error was not duplicated during the inspection.Possible causes for the error include the following: defective micro controller in the spark monitor (generator board must be replaced).Defective optical transceiver in the spark monitor (generator board must be replaced).Defective optical waveguide.Defective optical transceiver at the control board (control board must be replaced).Defective resistor r28 at the communication board (communication board must be.Replaced).Defective buffer ic3 (control board must be replaced).Defective resistor r28 at the communication board of a connected afu-100 unit.Olympus will continue to monitor field performance for this device.
 
Event or Problem Description
The intended procedure was diagnostic in nature and completed using a similar device.

Brand Name
MULTIPLE
Common Device Name
ELECTROSURGICAL GENERATOR
Manufacturer (Section D)
OLYMPUS WINTER & IBE GMBH BERLIN FACILITY
rheinstrasse 8
teltow, brandenburg 14513
GM  14513
Manufacturer (Section G)
OLYMPUS WINTER & IBE GMBH BERLIN FACILITY
rheinstrasse 8
teltow, brandenburg
Manufacturer Contact
todd brill
800 west park drive
westborough, MA 01581
5082077661
MDR Report Key19342852
Report Number3003724334-2024-00118
Device Sequence Number18314771
Product Code GEI
UDI-Device Identifier04042768910364
UDI-Public04042768910364
Combination Product (Y/N)N
Initial Reporter CountryKS
PMA/510(K) Number
K073207
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 10/25/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberWB991036
Was Device Available for Evaluation? Device Returned to Manufacturer
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/15/2024
Supplement Date Received by Manufacturer10/25/2024
Initial Report FDA Received Date05/17/2024
Supplement Report FDA Received Date10/25/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/01/2018
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown